- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 763139, 14 pages
Application of Homotopy Perturbation and Variational Iteration Methods for Fredholm Integrodifferential Equation of Fractional Order
1Faculty of Science and Technology, Universiti Sains Islam Malaysia, 71800 Nilai, Malaysia
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia, 43400 UPM, Serdang, Selangor, Malaysia
Received 20 May 2012; Revised 4 September 2012; Accepted 4 September 2012
Academic Editor: Dumitru Bǎleanu
Copyright © 2012 Asma Ali Elbeleze et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [7 citations]
The following is the list of published articles that have cited the current article.
- Hilmi Ergoren, and Adem Kilicman, “Non-local boundary value problems for impulsive fractional integro-differential equations in Banach spaces,” Boundary Value Problems, pp. 1–15, 2012.
- H. Zhang, F. Liu, Mantha S. Phanikumar, and Mark M. Meerschaert, “A novel numerical method for the time variable fractional order mobile–immobile advection–dispersion model,” Computers & Mathematics with Applications, 2013.
- Abdon Atangana, and Adem Kılıçman, “Analytical Solutions of Boundary Values Problem of 2D and 3D Poisson and Biharmonic Equations by Homotopy Decomposition Method,” Abstract and Applied Analysis, vol. 2013, pp. 1–9, 2013.
- Asma Ali Elbeleze, Adem Kiliçman, and Bachok M. Taib, “Homotopy Perturbation Method for Fractional Black-Scholes European Option Pricing Equations Using Sumudu Transform,” Mathematical Problems in Engineering, vol. 2013, pp. 1–7, 2013.
- A. Kazemi Nasab, A. Kilicman, Z. Pashazadeh Atabakan, and S. Abbasbandy, “Chebyshev Wavelet Finite Difference Method: A New Approach for Solving Initial and Boundary Value Problems of Fractional Order,” Abstract and Applied Analysis, 2013.
- Asma A. Elbeleze, Adem Kılıçman, and Bachok M. Taib, “Approximate solution of integro-differential equation of fractional (arbitrary) order,” Journal of King Saud University - Science, 2015.
- Ahcene Merad, Abdelfatah Bouziani, Cenap Ozel, and Adem KiliÇMan, “On solvability of the integrodifferential hyperbolic equation with purely nonlocal conditions,” Acta Mathematica Scientia, vol. 35, no. 3, pp. 601–609, 2015.